MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was requested but was not provided.The field service engineer (fse) found defective pinch valves.After replacement, an instrument check was performed and passed.Following the fse intervention, no further incidents were reported.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hbc assay results for patient samples tested on a cobas 8000 e 801 module.Sample 1 the initial result was 0.000948 coi (reactive).The repeat results were 0.000899 coi (reactive), 0.000893 coi (reactive), and 2.21 (non-reactive).Sample 2: the initial result was 0.000937 coi (reactive).The repeat results were 0.0307 coi (reactive), 0.00107 coi (reactive), and 2.18 (non-reactive).Sample 3: the initial result was 0.000980 coi (reactive).The repeat results were 0.188 coi (reactive), 2.14 coi (non-reactive), and 2.14 (non-reactive).Sample 4: the initial result was 0.00183 coi (reactive).The repeat results were 0.000923 coi (reactive), 1.54 coi (non-reactive), and 1.54 (non-reactive).Sample 5: the initial result was 0.00102 coi (reactive).The repeat results were 0.00185 coi (reactive), 2.13 coi (non-reactive), and 2.25 (non-reactive).

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24969775
Report Number1823260-2026-01568
Device Sequence Number10580880
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown